Hey, i'm 17 years old and i suffer from a peanut allergy. I also have eczema. For over a year now i keep getting face reactions and i avoid peanuts so its nothing to do with nuts. I have gone through numerous amount of steroids for the past year. they help but not for a long time its just a short term. By progressing through the year, I've noticed my reactions become worse. My face gets hot, it looks blistered and burnt, very sore and itchy. I moisturize, I avoid all parabens and SLS and parrafin but nothing is helping. Lately I have been referred back to a dermatologist, its just a long wait. They want me to undergo a patch test and think I may be allergic to hair dye but i haven't dyed my hair in ages. Its embarrasing having this on my face and all over my body, i dont like pictures, its affecting my day to day life. also i have the implant contraception could this be a cause?
Eczema is associated a number of allergic substances but more often a specific cause is not often found. However, the fact that your eczema is progressing is cause for you to take further action. I suggest that you contact one of the physicians at National Jewish Health in Denver, Colorado; one of a group of physicians who do research on eczema, and have great experience and understanding of the causes and treatment of eczema. His name is Dr. Mark Boguniewicz. You or your doctor can speak to him and make an appointment for you to be evaluated by calling 877.225.5654.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.